Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 12, 2011, 3:59 PM EDT for Morris County, New Jersey. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2011, 3:59 PM EDT (19:59 UTC)
- Expired
- Sep 12, 2011, 5:30 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
626
WWUS81 KPHI 121959
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT MON SEP 12 2011
NJZ001-008-122130-
MORRIS NJ-SUSSEX NJ-
359 PM EDT MON SEP 12 2011
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MORRIS AND SUSSEX
COUNTIES...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
UP TO 40 MPH 2 MILES SOUTHEAST OF NEWTON. THIS STORM IS MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR LAKE MOHAWK
AROUND 415 PM...STANHOPE...STANHOPE AROUND 420
PM...HOPATCONG...OGDENSBURG...NETCONG AROUND 425 PM...MOUNT
ARLINGTON AROUND 440 PM...WHARTON AROUND 455 PM...DOVER AND GREEN
POND AROUND 505 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4075 7448 4097 7483 4111 7475 4107 7449
4104 7449 4105 7447 4105 7444 4102 7442
4101 7432 4099 7431
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 12, 3:52 PM EDT, 7 minutes earlier.
Area forecast discussion, Sep 12, 3:52 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT MON SEP 12 2011 .SYNOPSIS... A WEAK SOMEWHAT WARMER THAN NORMAL AND HUMID WEST SOUTHWEST FLOW WILL PERSIST INTO WEDNESDAY. A STRONG COLD FRONTAL PASSAGE THURSDAY WILL BE FOLLOWED BY A REFRESHINGLY COOLER DRIER AIRMASS FOR THE END OF THE WEEK AS LARGE HIGH PRESSURE MOVES THROUGH THE UPPER GREAT LAKES. THAT HIGH SHOULD SPREAD TO OUR NORTH DURING THE WEEKEND RESULTING IN A COOLER THAN NORMAL NORTHEAST FLOW FOR MOST OF OUR AREA SATURDAY THROUGH NEXT MONDAY. LOW PRESSURE MAY EVENTUALLY DEVELOP OFF THE MID ATLANTIC COAST SUNDAY OR MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE FOG BURNED OFF EARLY TODAY TO LEAVE US WITH A SUNNY TO PARTLY SUNNY DAY. A FEW SHOWERS AND TSTMS ARE NOW DEVELOPING JUST TO OUR WEST. A FEW OF THESE COULD MOVE INTO OUR WESTERN SECTIONS THIS AFTERNOON AND EVENING. THE UPPER TROUGH IS CURRENTLY CROSSING OUR REGION AND WILL MOVE OFF TO THE EAST TONIGHT. THIS WILL LESSEN THE CHANCE FOR ANY SHOWERS/TSTMS LATER TONIGHT. ACTUALLY, ONCE THE HEATING OF THE DAY IS OVER, THE SHOWER/TSTM ACTIVITY WILL DIMINISH AND SKIES WILL BECOME MOSTLY CLEAR. WITH LIGHT WINDS, THERE COULD ONCE AGAIN BE SOME LOCALIZED FOG LATE TONIGHT BUT IT SHOULD NOT BE WIDESPREAD OR DENSE. LOW TEMPERATURES WILL RANGE FROM THE MID 50S TO THE MID 60S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... AS THE UPPER TROUGH MOVES OFF TO THE EAST, A SURFACE COLD FRONT WILL APPROACH FROM THE WEST. WHATEVER FOG FORMS IN THE PRE-DAWN HOURS WILL BURN OFF QUICKLY ONCE THE SUN RISES. THAT WILL LEAVE US WITH A MOSTLY SUNNY DAY. WITH MILD SW WINDS, HIGH TEMPERATURES WILL RISE INTO THE MID 70S TO MID 80S. SHOWERS AND TSTMS PRECEDING THE COLD FRONT COULD BEGIN TO MOVE INTO OUR NORTHERN AND WESTERN AREAS TOWARD EVENING, SO SLIGHT CHANCE POPS WERE INCLUDED IN THOSE AREAS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... ***REFRESHINGLY COOLER AIRMASS TO ARRIVE THURSDAY AND PERSIST THROUGH AT LEAST SUNDAY*** TUESDAY NIGHT...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH PORTION OF THE FA...ESPECIALLY BETWEEN 02Z-08Z...THE REMNANTS OF ANY STRONG TUE AFTERNOON TSTMS MOVING EWD FROM NORTHERN PA. POSSIBLE PATCHY FOG TOWARD DAWN WEDNESDAY IN A LIGHT HUMID FLOW WITH REMNANT THUNDERSTORM CIGS CLEARING. WEDNESDAY...EXPECTING A NICE WARM AND HUMID DAY...USED THE 12Z NAM/ECMWF MOS-2M TEMPS. NOT EXPECTING MUCH IN THE WAY OF SHOWERS AND TSTMS EXCEPT POSSIBLY NORTHWEST THIRD AND CONTINUED A SMALL POP THERE. WEDNESDAY NIGHT...ANY RESIDUAL GUSTY THUNDERSTORMS THREATENING THE NW PORTION OF THE FA SHOULD PASS NORTH OF THE AREA. THE COLD FRONT ITSELF MAY ARRIVE ON OUR DOORSTEP EARLY THURSDAY MORNING WITH SCT DYING SHOWERS OR SPRINKLES...BUT OVERALL A QUIET NIGHT ANTICIPATED FOR MOST OF THE AREA. SOMEWHAT UNCOMFORTABLE FOR THIS TIME OF YEAR. THURSDAY...A STRONG BUT SLOW MOVING COLD FRONTAL PASSAGE WILL PROBABLY BE ACCOMPANIED BY SHOWERY MUCH COOLER UNDER RUNNING...MAYBE FALLING AFTERNOON TEMPS? THU NIGHT INTO SAT...PROBABLY DRY AND MUCH COOLER WITH BLO NORMAL TEMPS. SLIGHT CHC OF ISO FROST SUSSEX COUNTY NJ SAT MORNING. DEL/MD WILL BE ON THE EDGE OF SOUTHERN STREAM MOISTURE AND THE FCST SKY AND POPS MAY BE TOO LOW. ALSO...OCEAN EFFECT SKY COVER AND SPRINKLES MAY DEVELOP IN DEL BUT FOR NOW NOT PLAYING UP THAT ASPECT. 12Z/12 HPC POPS. SAT-MON...LOW PRES SHOULD FORM OFF THE MID ATLC COAST AND IT MAY BE VERY SLOW MOVING AS IT EXPANDS ITS AREAL COVERAGE. THERE IS A CHANCE THAT IT WILL SPREAD SHOWERS WESTWARD BACK INTO OUR CWA AS IT GROWS LARGER. OTRW GUSTY NE FLOW OF COOL AIR. THE 5C CHILLY 850 AIRMASS COMBINED WITH 23-25C SHOULD RESULT IN A LARGE WIND TRANSFER PERCENTAGE OF THE EVENTUAL BL WIND AND THE 15C PLUS SPREAD ON A DECENTLY LONG NE FETCH COULD RESULT IN OCEAN EFFECT SKYCOVER AND POSSIBLY SOME SPRINKLES OR SHOWERS...CAPE MAY SOUTHWARD. FOR NOW...DID NOT PLAY UP THIS ASPECT. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. ONCE THE EARLY MORNING FOG BURNED OFF, VFR CONDITIONS RETURNED TO THE ENTIRE FORECAST AREA TODAY. SCT TO BKN CU/SC BEGAN TO FORM BY EARLY AFTERNOON. SCATTERED SHOWERS/TSTMS ARE NOW FORMING JUST TO OUR WEST. THESE WILL MOVE EAST INTO OUR WESTERN AREAS LATE THIS AFTERNOON AND EVENING. DON'T EXPECT THEM TO BE WIDESPREAD, BUT IF THEY HIT ANY OF OUR TAF SITES, LOWER CIGS/VSBYS WILL OCCUR. ONCE THE DAYTIME HEATING ENDS, THE SHOWER/TSTM ACTIVITY WILL DIMINISH AND SKIES WILL BECOME MOSTLY CLEAR. WITH LIGHT WINDS, THERE COULD ONCE AGAIN BE SOME LIGHT FOG IN SOME AREAS DURING THE PRE-DAWN HOURS. THIS COULD BRIEFLY DROP, MAINLY VSBYS TO MVFR/IFR. THE FOG WILL BURNING OFF QUICKLY TUESDAY MORNING. THIS WILL LEAVE US WITH EXCELLENT VFR FLYING CONDITIONS. LIGHT WINDS TONIGHT WILL BECOME SE 5 TO 10 KT TUESDAY. A COLD FRONT APPROACHING FROM THE WEST COULD TOUCH OFF SHOWERS/TSTMS LATE IN THE DAY. DON'T EXPECT THEM TO REACH ANY OF OUR TAF SITES UNTIL THE EVENING HOURS. OUTLOOK... OVERALL OUTLOOK AT OR ABOVE AVERAGE CONFIDENCE. TUESDAY NIGHT...SCT TSTMS POSSIBLE POCONOS AND NNJ 02Z-08Z. PATCHY IFR LATE NIGHT FOG AND STRATUS VCNTY KRDG KABE. WEDNESDAY...VFR. CIGS NEAR 5000 IN THE AFTN AND AT NIGHT. ISOLATED STRONG GUSTY TSTMS POSSIBLE AT NIGHT POCONOS INTO FAR NNJ. THURSDAY...VFR CIGS. SCATTERED SHOWERS. FRIDAY...VFR. && .MARINE... QUIET CONDITIONS EXIST ON OUR WATERS AND WILL CONTINUE THROUGH TUESDAY. LIGHT WINDS WILL BECOME SOUTHWEST LATE TODAY OR TONIGHT AND CONTINUE INTO TUESDAY WITH SPEEDS GENERALLY AROUND 10 KNOTS OR LESS. SEAS WILL REMAIN BELOW ADVISORY CRITERIA. OUTLOOK... SUB ADVISORY CONDITIONS ARE EXPECTED TO LAST INTO THE FIRST PART OF WEDNESDAY, AFTER WHICH TIME THE MID-WEEK COLD FRONT, THE HIGH PRESSURE SYSTEM BEHIND IT, AND THE EFFECTS OF TROPICAL CYCLONE MARIA MAY COMBINE TO GENERATE ADVISORY CONDITIONS THROUGH AT LEAST FRIDAY ON THE ATLC WATERS. && .TIDES/COASTAL FLOODING... WITH THE HIGH VOLUME OF WATER MOVING DOWN THE DELAWARE RIVER, WATER LEVELS ARE CURRENTLY APPROACHING MINOR TIDAL FLOOD HEIGHTS. IT APPEARS AS IF THEY WILL MAX OUT JUST BELOW FLOOD CRITERIA. WE HAVE ISSUED A COASTAL FLOOD STATEMENT FOR THIS. THE NEXT HIGH TIDE CYCLE TONIGHT IS SLIGHTLY HIGHER THAN THIS AFTERNOONS, SO WE WILL CONTINUE TO MONITOR THE SITUATION FOR THE POSSIBILITY OF MINOR TIDAL FLOODING. OUTLOOK... TIDES CONTINUE TO RUN HIGH ALONG THE DELAWARE RIVER. THERE IS A CHANCE THAT MINOR COASTAL FLOODING EPISODES AT HIGH TIDE THREATEN MOST OF THIS WEEK AT PHILADELPHIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG 352 NEAR TERM...RPW SHORT TERM...RPW LONG TERM...DRAG 352 AVIATION...DRAG/RPW 352 MARINE...DRAG/RPW 352 TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 12, 3:39 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EDT MON SEP 12 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-PAZ067- 131200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER- 339 PM EDT MON SEP 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS MAY GENERATE GUSTY WINDS LATE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-131200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EDT MON SEP 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE MOST LIKELY THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-131200- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 339 PM EDT MON SEP 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WATER LEVELS ON THE DELAWARE RIVER COULD APPROACH MINOR TIDAL FLOOD HEIGHTS AROUND THE TIME OF HIGH TIDE EARLY TUESDAY MORNING. THE HIGH TIDE REACHES PHILADELPHIA AROUND 239 AM AND FURTHER UPSTREAM AT BURLINGTON AND NEWBOLD ONE TO TWO HOURS LATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS MAY GENERATE GUSTY WINDS LATE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-015-PAZ054-055-060>062-068-069-131200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS- 339 PM EDT MON SEP 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SLOW MOVING HEAVY SHOWERS AND THUNDERSTORMS MAY PRODUCE BRIEF POOR DRAINAGE STREET FLOODING AND/OR SMALL HAIL WITH GUSTY WINDS TO 40 MPH UNTIL ABOUT 7 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS MAY GENERATE BRIEF HEAVY RAIN...STRONG GUSTY WINDS OR SMALL HAIL TUES NIGHT AND AGAIN LATE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 12, 2:15 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT MON SEP 12 2011
NJZ001-121915-
SUSSEX NJ-
215 PM EDT MON SEP 12 2011
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SUSSEX COUNTY...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL 11 MILES
NORTHWEST OF NEWTON...MOVING EAST SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4116 7452 4090 7471 4103 7491 4108 7497
4109 7499 4110 7499 4111 7495 4121 7487
4122 7488 4125 7485
FORECASTER: GORSESpecial weather statement, Sep 12, 3:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT MON SEP 12 2011
NJZ001-008-122130-
MORRIS NJ-SUSSEX NJ-
359 PM EDT MON SEP 12 2011
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MORRIS AND SUSSEX
COUNTIES...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
UP TO 40 MPH 2 MILES SOUTHEAST OF NEWTON. THIS STORM IS MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR LAKE MOHAWK
AROUND 415 PM...STANHOPE...STANHOPE AROUND 420
PM...HOPATCONG...OGDENSBURG...NETCONG AROUND 425 PM...MOUNT
ARLINGTON AROUND 440 PM...WHARTON AROUND 455 PM...DOVER AND GREEN
POND AROUND 505 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4075 7448 4097 7483 4111 7475 4107 7449
4104 7449 4105 7447 4105 7444 4102 7442
4101 7432 4099 7431
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 10:44 PM EDT | Areal Flood Advisory | PHI | Salem | 107 min |
| Sep 11, 10:52 PM EDT | Special Weather Statement | PHI | Mercer | 83 min |
| Sep 11, 11:02 PM EDT | Areal Flood Advisory | PHI | Salem | 103 min |
| Sep 11, 11:05 PM EDT | Special Weather Statement | PHI | Salem | 85 min |
| Sep 11, 11:10 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 65 min |
| Sep 11, 11:15 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 60 min |
| Sep 12, 12:17 AM EDT | Special Weather Statement | PHI | Ocean | 58 min |
| Sep 12, 12:24 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 66 min |
| Sep 12, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 56 min |
| Sep 12, 1:29 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Cumberland, Ocean | 61 min |
| Sep 12, 1:33 AM EDT | Special Marine Warning | PHI | 117 min | |
| Sep 12, 11:05 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester | 6 hr |
| Sep 12, 2:15 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Sep 11, 8:19 PM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Sep 11, 8:46 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Sep 11, 9:00 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Sep 11, 9:14 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 110 min |
| Sep 11, 9:14 PM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery | 61 min |
| Sep 11, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Sep 11, 9:34 PM EDT | Special Weather Statement | PHI | Philadelphia | 41 min |
| Sep 11, 9:54 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 51 min |
| Sep 11, 9:56 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Sep 11, 10:25 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Sep 11, 10:29 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 46 min |
| Sep 11, 10:08 PM EDT | Special Weather Statement | PHI | Cecil | 67 min |
| Sep 12, 12:46 AM EDT | Special Weather Statement | PHI | Kent | 59 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.